I was on 0.5 mg of Xanax twice daily and I started having panic attacks, so I increased my nightly dose to 1 mg (my psychiatrist said I could change things up a little bit). Then after 5 days or so, I went back down to 0.5 mg at night, as the Xanax was making me too tired. Will I experience any withdrawal symptoms? I wasn’t on the increased dose for very long. Unfortunately my psychiatrist is away for 3 weeks, so I can’t ask him.
No responses have yet been posted. Add your response to this question.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2016 • 1 answer
Posted 8 Jun 2016 • 0 answers
Posted 27 Nov 2016 • 1 answer
Posted 1 Jul 2017 • 2 answers
Posted 19 days ago • 0 answers